# SDR AALA2018051769027

- Difficulty date: May 15, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 35,699 hours, 5,253 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST ACTUATOR DAMPER HAD LOW PRESSURE.   MAINTENANCE SERVICED THE L1 DOOR IAW AMM 52-10-00-301, TASK 600-802, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
